# SDR IPXA2019012038089

- Difficulty date: January 3, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53981939202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT FRAME 79 HAS A CRACKED ATTACH ANGLE AFT SIDE. REMOVED AND REPLACED ANGLE PER SRM 51-40-21.
